RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Shelah Saharon

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:660
Abstract pages:132
Full texts:47
References:28
E-mail:

http://www.mathnet.ru/eng/person31801
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:shelah.saharon

Publications in Math-Net.Ru
2007
1. S. Shelah, L. Strüngmann, “The $p$-rank of $\operatorname{Ext}_\mathbb Z(G,\mathbb Z)$ in certain models of $ZFC$”, Algebra Logika, 46:3 (2007),  369–397  mathnet  mathscinet  zmath; Algebra and Logic, 46:3 (2007), 200–215  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019